# SDR YENA2022071500669

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 511
- Aircraft time: 26,964 hours, 17,875 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Warning
- Condition: Warning Message
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#618, MSP-JFK.' CRG FIRE PROT FAULT EICAS; TROUBLESHOOT PER FIM TASK 26-15-00-810-804-A. NO FAULTS AT THIS TIME. OPS CHECK GOOD. THIS CLEARED MDDR 479075. MX-4 UPDATED.
